MathSciNet Relay Station
MathSciNet bibliographic data
MR2302561 55U10 (52B22)
Čukić, Sonja Lj.; Delucchi, Emanuele Simplicial shellable spheres via combinatorial blowups. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2403–2414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement